Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor...is there hope mellow

Posted by floatingbridge on September 28, 2011, at 22:03:16

In reply to Effexor...is there hope, posted by mellow on September 28, 2011, at 21:31:53

mellow, you have been down (quaint term) for awhile. I remember your posts. I think a number of bipolar posters have taken effexor or pristiq and have not had it propel them into mania. It sounds like you have a doctor who is keeping tabs on you.

It crossed my mind just now that this could help push through the therapeutic piece of things, too. I mean, I hope it will. Feeling that worthless feeling is one I'm familiar with, and so is being Teflon when it comes to taking in others appreciation
of my basic goodness (geez, a bit of nerves writing that last sentence out). Seems there is the depressive physiological piece and the psychological piece that might simply come about as a coping mechanism for feeling crummy.

I'm rambling here. I think it's because I am sorry things have been on the decline for you because from your posts, I feel you are a very worthwhile person and have shown me such encouragement.

Well, I will let those who have been bipolar on effexor speak.
Your dose is very low. Did your doc have a plan to withdraw you in the spring if necessary? Like a short switch to Prozac?

Very best with this. Maybe you would update us?

In answer to your question, absolutely. There is hope.


I dig a pony.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:floatingbridge thread:998197
URL: http://www.dr-bob.org/babble/20110925/msgs/998201.html